Sh:434

Bib entry
@article{Sh:434,
 author = {Bartoszy{\'n}ski, Tomek and Goldstern, Martin and Judah, Haim I. and Shelah, Saharon},
 title = {{All meager filters may be null}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {117},
 number = {2},
 year = {1993},
 pages = {515--521},
 issn = {0002-9939},
 doi = {10.2307/2159190},
 mrclass = {03E35 (28A05 28E15 54A25)},
 mrnumber = {1111433},
 mrreviewer = {Krzysztof Ciesielski},
 doi = {10.2307/2159190},
 note = {\href{https://arxiv.org/abs/math/9301206}{arXiv: math/9301206}},
 arxiv_number = {math/9301206}
}